# SDR IPXA2016073006481

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, CRACKED INTERCOSTAL IN LT MLG WW, INBD BULKHEAD, BS 1441 - 1461.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-33-01, AND 51-35-01.
